# SDR IPXA2020082659520

- Difficulty date: August 15, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: ALC88304
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT O/B ELEVATOR L/E RIB AT STA. XE=215.120 HAS CORROSION.REMOVED AND REPLACED CORRODED RT O/B ELEVATOR L/E RIB AT STA. XE=215.120 IAW MD-11 SRM 51-33-01. (MINOR)
